MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s12012-014-9274-y

Медицинская библиотека · Cardiovascular toxicology · 2015

Torsades de pointes induced by the concomitant use of ivabradine and azithromycin: an unexpected dangerous interaction.

Cocco Giuseppe, Jerie Paul

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 68-year-old man had a cardiac syncope. He was known to have a long QT-interval and was treated with ivabradine for paroxysmal sinusal tachycardia. In the last 5 days, azithromycin had been prescribed for sinusitis. An electrocardiogram showed torsades de pointes (TdP). Azithromycin is known to prolong the QT-interval. Ivabradine does not affect the QT-interval but has a conditional risk of TdP when taken with other drugs that block its metabolic breakdown. This case presents the specific problem of a patient with long QT who received two medications, which may interact and prolong the QT.

Для цитирования: Cocco Giuseppe, Jerie Paul. Torsades de pointes induced by the concomitant use of ivabradine and azithromycin: an unexpected dangerous interaction.. Cardiovascular toxicology. 2015. DOI: 10.1007/s12012-014-9274-y.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.